# SDR DALA2015051303336

- Difficulty date: May 13, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Nut
- Condition: Corroded
- Location: Bs 511-521
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CHANNEL NUTS BETWEEN BS 511-521 FIXED L/E INNER STRUCTURE RT WING.  CHANNEL NUTS WERE REPLACED IAW SRM 51-30-02.  LP 1945567.
